# SDR SWAA2018112126971

- Difficulty date: November 19, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 48,821 hours, 28,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 411A276011
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LOWER RED PULL STRAP COMPARTMENT COVER CRACKED.  R&R COVER PER MM.
